Photo by Sharon McCutcheon / Unsplash

SIDE EFFECTS | FROM THE TRENCHES WORLD REPORT

Omar Zaid
Omar Zaid

These are not side effects — this is the result of direct toxicity ~ oz

I am a 32 year female old who is married with a toddler. I am a hospital pharmacist and wanted to do my part to end the pandemic. My life has been forever changed since I decided to get the Pfizer Covid vaccine on 12/18/20. I immediately started having symptoms of dizziness and fast heart rate followed by chest pain. After 6 1/2 months consisting of 2 ER visits and multiple specialists visits I am left with full body spasms, hand tremors, dizziness, tachycardia, hair loss, severe nausea, abnormally heavy menstrual cycles, chest pain, rib swelling and severe pain. My cardiologist diagnosed me with Costochondritis with swelling so maybe Tietze syndrome in my ribs but nobody knows for sure. One of the things that upsets me the most is I have only been contacted by the CDC 1 time last December and not heard a word from anyone since.

Nobody is talking about the negative side effects the vaccine can cause. We need research done in regards to how to help those of us that have these debilitating side effects. Will I ever be normal again? Will I ever be the mom my toddler deserves? Will I ever be able to drive more than 15 minutes? Will I ever be able to sit up for more than a few hours without being in a tremendous amount of pain? I have so many questions with no answers. Our lives matter too and we need help! K.M – Illinois I am a 65-year-old, dual-service veteran (USMC/USN) and I am quite the classically atavistic male. I grew up being taught that “A man stands on his own two feet.” and it is extremely difficult for me to show my pain or ask for help. But, I am at the point that I don’t believe that I have any other choice.

~~~~~~~~

Here’s my story – I received the 1st dose of the Pfizer-BioNTech “vaccine” around 11:00 am on 7/7/21. I stayed about 20 minutes after receiving it, then returned home. I experienced some minor stomach upset and diarrhea that afternoon but didn’t think much about it. However, beginning the following morning, and ever since, I have been having increasingly severe vaccination reaction symptoms. I have intense joint pain throughout my body, almost unbearable neuralgia, and nearly constant digestive upset. About neuralgia, I should mention that I have had fibromyalgia for several years. However, until all this started, my fibro had been well managed with pregabalin (Lyrica). My current neuralgia bears all the hallmarks of what I suffered before my fibro diagnosis and treatment. There are times when I just have to curl up and wait for the pain to let up, even a little. I honestly don’t know what to do or who to call. I have an appointment tomorrow with my pain specialist. Ordinarily, I only go there to receive injections to treat spinal pain. However, I am going to discuss these new issues with the hope that I can get some insight on how best to tackle this situation. If there are any ideas, suggestions, advice, or recommendations out there, I am all ears! Someone, anyone, help me, please!!!

Source: Side effects | From the Trenches World Report

Omar Zaid

Author, Editor, Physician & Essential Monotheist